Januvia and headaches

Common Questions and Answers about Januvia and headaches

januvia

the nausia and headaches & vomiting haven't bothered me so far. I do need to keep close to the bathroom which is a very typical side effect of the med. I know I need to watch my diet to really get the best results along with exercise. This gets easier with weight loss so the met is helping me to get more active. I am concerned about firming my body up after the weight is gone, especially the stomach area. I do ab work and workout with light weights to help with this.
I take glipizide, metformin at their max dose and januvia (a newbie med). My diabetes is still out of control. my weight does not change. I eat no refined sugars. In the last 18 mos my digestion has changed so dramatically that I can eat nothing but bland foods (mostly cereals). I eat shredded wheat or malt o meal for 90 % of my meals because anything else gives me profuse diarheah. I am so tired all the time that it takes everything I have to get up and go.
Oh and not to mention if feels like the right side of my head could blow up, and visual problems and ear ach and teeth hurting, but all the teeth that hurt has had root canals, so I know it is sinuses. My question is could this cyst be making blood sugar be up. I am going to an ent on the 19th but should I try to get in before? And how serious is this?
I am currently taking 100mg of januvia and the doctor gave me byetta amonth and half ago..The byetta has had some bad side effects vomitting,, dizzness,, Headches not just normal headaches but its like someone is pounding me in the back of my head with a hammer..shouldnt these side effects have gone away by now??My doctor told me to loose weight easy for him to say,, i ganed about 100 ponds in 2 years after i started taking medicationd for pi-polar and panic attacks..
PM to 500 MG AM o Begin taking ibuprofen or Tylenol to function through the day (control pain, headaches, inflammation) o Start seeing ENT in medical center o Tonsillectomy October 2007 o Slow painful recovery o Sore throat never went away after surgery o On and off post-nasal drip December 2008-Current o Dx with Autoimmune Thyroiditis after thyroid ultrasound and evidenced hypothyroid in blood work, otherwise blood work mostly normal o Dental work, aggravated TMJ, headaches, neck stif
So far I have had nausea and headaches and a sore throat. (I could be getting a sinus infection, too). None of my side effects have been major. Noticeable but not horrible. Remember you may not experience any of them. My blood sugars have dropped from high 200's - mid 300's to avg 170's. I am very grateful for the drop in BG levels. As I understand it the first six seeks are the worst as far a side effects go.
I get screaming bad headaches for the last 15 1/2 years. Recently found out I have glucose intolerance. Now on Januvia, if that helps you. Keep searching for your answers! Don't you ever give up & let someone make you believe that you are a hypochondriac.
) • energy decreased further • waves of nausea (seemingly random) • severe light sensitivity • droopy left eye (almost partly paralyzed), occasional pulsating of left eye • memory starts to decline, easily confused, easily distracted • heart palpitations (saw cardiologist, heart is in perfect condition). • Dx with insulin resistance (pre-diabetes) and put on Januvia.
Shaking, dibilitating nausea, Complete lack or drive to eat anything, low drops in heart rate wear my heart feels weird as it beats ( in the 60s), Severe diareah, headaches and I am still expierencing neck swelling, pain and back ache. I went into my GP last friday who decided to check my blood suagr and it was 61. This was most concerning cause I drank a 20 oz Orange juice about an hour before the appointment.
I am also diabetic and take glucovance 3times a day and Januvia once a day. It's keeping my insulin levels pretty steady. I tried the higher doseage of lyrica and it raised my blood sugar. But, this seems like a good combination for me. I do take a tylox at night to get to sleep and when the pain is bad in the morning I have a hydrocodone I can take. It helps with the pain but, also makes me feel edgy and nervous a few hours later. .. So, I try not to take it. Good luck!
I also have lost 5lbs in 10days. I feel better than I ever have and I don't have the diarrhea, headaches, food cravings or stomach problems I had on Metformin or Janumet. I don't feel hungry and when I do I eat minimal because I feel so full so quick. By managing my diabetes I am now managing my kidney disease and heart issues. Try taking the Victoza for awhile and see if your side effects go away or maybe even try staying a low dose for longer.
MedHelp Health Answers